# SDR DL76L091314

- Difficulty date: August 9, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 68,710 hours, 10,086 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS INTERMITTENT ATC 1 - ATC 2 AND TCAS FAULTS UNABLE TO ENTER RVSM AIRSPACE RETURNING TO JFK FOR REPAIRS.
